MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT311413
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown which device caused this adverse event so all system components are being included on this report.Additional system components involved in this adverse event include: item #pxc141400/lot #11323580/udi #(b)(4).Item #pxc181400/lot #11075729/udi #(b)(4).
 
Event or Problem Description
On (b)(6) 2013 a tevar procedure was performed whereby a gore® tag® thoracic endoprosthesis was implanted to bridge a previously performed elephant trunk procedure and a previously implanted gore® tag® thoracic endoprosthesis.Following the tevar procedure, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2020 a thoracoabdominal aneurysmorrhaphy was performed to prevent an impending rupture of the abdominal aortic aneurysm due to aneurysm enlargement.Reportedly the amount of aneurysm enlargement is unavailable.No suspected cause of aneurysm enlargement was reported.There were no further reported issues in relation to the gore® excluder® aaa endoprostheses.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Results code 1 updated results code 1: code 213 ¿ the review of the manufacturing paperwork verified that the lots met all pre-release specifications.Conclusions code 1 updated.Conclusions code 2 added.Conclusions code 2: code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, aneurysm enlargement.
 
Additional Manufacturer Narrative
Method code 3: code 4112 - images were provided, and an imaging evaluation was performed.Results code 3: code 3207 - the imaging evaluation states the following: centerline reconstruction from ct dated (b)(6) 2015 illustrates the gore® excluder® device appears to be about 16mm distal to the right renal artery.Centerline reconstruction from ct dated (b)(6) 2019 illustrates the gore® excluder® device appears to be about 36mm distal to the right renal artery.Axial image from ct dated (b)(6) 2019 illustrates contrast in the aneurysmal sac.Axial image from ct dated (b)(6) 2019 illustrates a patent ima.Axial images illustrating the max diameters from ct¿s dated: (b)(6) 2015: 63mmx57mm.(b)(6) 2019: 75mmx72mm.(b)(6) 2019: 82mmx78mm.(b)(6) 2019: 82mmx79mm.Conclusion codes remain unchanged conclusions code 2: code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, component migration, endoleak, and aneurysm enlargement.
 
Additional Manufacturer Narrative
H6: code 213 - a review of the sterilization records confirmed that all lots met all pre-release specifications.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9826176
Report Number2017233-2020-00176
Device Sequence Number16911239
Product Code MIH
UDI-Device Identifier00733132610334
UDI-Public00733132610334
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberPXT311413
Device Catalogue NumberPXT311413
Device Lot Number10850556
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/16/2020
05/11/2020
08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight80